# SDR CA131119006

- Difficulty date: November 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 1603730007
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AT TOP OF DESCENT FROM FL250, THRUST LEVERS REDUCED TO IDLE AND LT ENGINE N1 REMAINED AT 94 PERCENT.  LT ENGINE WAS NOT RESPONSIVE TO ANY THRUST LEVER MOVEMENT FORWARD OR AFT.  THRUST LEVER MOVEMENT FELT NORMAL. THERE WERE NO OTHER MESSAGES NOR ABNORMAL INDICATIONS FROM ANY SYSTEM.  PERFORMED QRH TO THE POINT OF SHUTDOWN.  DECISION WAS MADE TO LAND IN ALTERNATE AIRPORT.  DECLARED EMERGENCY AND ARFF WAS NOTIFIED.  LEFT ENGINE WAS SHUTDOWN DURING DESCENT FROM 15,000.  NORMAL APPROACH AND LANDING.  AIRCRAFT TAXIED TO GATE WITH NO ISSUES.  CONTROL ASSY, THROTTLE PUSH-PULL 1603730-007, VENDOR PN.
